# SDR FDEA200911103924

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,580 hours, 20,478 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 094B000001
- Part serial: L698
- Condition: Leaking
- Location: Krueger Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GREEN SYS HYD FLUID DELETED TO RED DOT.  FOLLOWED QRH.  REMOVED LT KRUEGER FLAP ACTUATOR IAW MM 27-88-11-4.  REPLACED LT KRUEGER FLAP ACTUATOR IAW MM 27-88-11-4.
